Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 17, 2025, 6:26 PM CDT for 4 counties in Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2025, 6:26 PM CDT (23:26 UTC)
- Expired
- May 17, 2025, 7:13 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 135 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 6:31 PM CDT | HAIL 1 | Muenster, TX | Quarter size hail in Muenster via EM. |
| May 17, 6:38 PM CDT | HAIL 1.75 | Muenster, TX | Social media picture of golf ball hail in Muenster. |
| May 17, 6:50 PM CDT | HAIL 1.25 | 14 N Lindsay, TX | Half dollar size hail at CR437 and CR408 in Cooke County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2573 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
542
WUUS54 KFWD 172326
SVRFWD
TXC097-121-337-497-180030-
/O.NEW.KFWD.SV.W.0252.250517T2326Z-250518T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
626 PM CDT Sat May 17 2025
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Montague County in north central Texas...
Northern Wise County in north central Texas...
Northwestern Denton County in north central Texas...
Western Cooke County in north central Texas...
* Until 730 PM CDT.
* At 625 PM CDT, severe thunderstorms were located along a line
extending from near Lake Amon Carter to St.
Jo to near Lindsay, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Jo, Rosston, Lake Nocona, Bulcher, Park Springs, Capps Corner,
Crafton, Nocona Hills, Bowie, Hubert H Moss Lake, Hood, Myra,
Prairie Point, Alvord, Nocona, Greenwood, Fruitland, Montague,
Muenster, and Forestburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing large hail. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning can kill.
&&
LAT...LON 3395 9759 3390 9758 3391 9746 3382 9745
3382 9737 3389 9731 3386 9726 3392 9723
3389 9718 3384 9717 3381 9721 3376 9719
3333 9731 3335 9792 3343 9792 3344 9798
3354 9798 3385 9788 3389 9778 3399 9769
TIME...MOT...LOC 2325Z 207DEG 37KT 3340 9787 3362 9766 3368 9729
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shamburger4 follow-up statements
150
WWUS54 KFWD 172334
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
634 PM CDT Sat May 17 2025
TXC097-121-337-497-180030-
/O.CON.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Montague TX-Wise TX-Denton TX-Cooke TX-
634 PM CDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR MONTAGUE...NORTHERN WISE...NORTHWESTERN DENTON AND WESTERN COOKE
COUNTIES...
At 632 PM CDT, severe thunderstorms were located along a line
extending from near Sunset to St. Jo to near Thackerville, moving
northeast at 45 mph.
HAZARD...65 mph wind gusts and half dollar size hail.
SOURCE...Emergency management. At 631 PM CDT...quarter size hail was
reported in Muenster with these storms.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Jo, Rosston, Lake Nocona, Bulcher, Park Springs, Capps Corner,
Crafton, Nocona Hills, Bowie, Hubert H Moss Lake, Hood, Myra, Prairie
Point, Alvord, Nocona, Greenwood, Fruitland, Montague, Muenster, and
Forestburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately.
&&
LAT...LON 3395 9759 3390 9758 3391 9746 3382 9745
3382 9737 3389 9731 3386 9726 3392 9723
3389 9718 3384 9717 3381 9721 3376 9719
3333 9731 3335 9792 3343 9792 3389 9778
3399 9769
TIME...MOT...LOC 2332Z 213DEG 40KT 3346 9782 3369 9757 3374 9722
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...65 MPH
$$
Shamburger322
WWUS54 KFWD 172347
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
647 PM CDT Sat May 17 2025
TXC121-497-172354-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Wise TX-Denton TX-
647 PM CDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WISE AND NORTHWESTERN
DENTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.
&&
LAT...LON 3390 9756 3391 9746 3382 9745 3382 9737
3387 9731 3389 9731 3386 9726 3392 9723
3389 9718 3384 9717 3381 9721 3376 9719
3348 9727 3360 9772
TIME...MOT...LOC 2344Z 203DEG 31KT 3378 9761 3384 9720
$$
TXC097-337-180030-
/O.CON.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Montague TX-Cooke TX-
647 PM CDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL MONTAGUE AND WESTERN COOKE COUNTIES...
At 644 PM CDT, severe thunderstorms were located along a line
extending from Lake Nocona to near Thackerville, moving northeast at
35 mph.
HAZARD...Golf ball size hail and 65 mph wind gusts.
SOURCE...Emergency management. At 640 PM CDT...winds of 65 mph were
measured near Saint Jo and 60 mph winds were measured near
Lindsay with this storm. Also, golf ball size hail was
reported in Muenster.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
St. Jo, Bulcher, Capps Corner, Muenster, Illinois Bend, Marysville,
Lake Muenster, Sivells Bend, Era, Hubert H Moss Lake, Bonita, Hood,
Myra, Mallard, and Lindsay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. Move to a
shelter, inside a strong building and stay away from windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately.
&&
LAT...LON 3390 9756 3391 9746 3382 9745 3382 9737
3387 9731 3389 9731 3386 9726 3392 9723
3389 9718 3384 9717 3381 9721 3376 9719
3348 9727 3360 9772
TIME...MOT...LOC 2344Z 203DEG 31KT 3378 9761 3384 9720
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...65 MPH
$$
Shamburger769
WWUS54 KFWD 180000
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
700 PM CDT Sat May 17 2025
TXC337-180010-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Montague TX-
700 PM CDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTAGUE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.
&&
LAT...LON 3389 9718 3384 9717 3383 9720 3381 9721
3376 9719 3382 9737 3387 9731 3389 9731
3386 9726 3392 9723
TIME...MOT...LOC 0000Z 205DEG 42KT 3390 9721
$$
TXC097-180030-
/O.CON.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Cooke TX-
700 PM CDT Sat May 17 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN COOKE COUNTY...
At 700 PM CDT, a severe thunderstorm was located near Burneyville,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sivells Bend and Hubert H Moss Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3389 9718 3384 9717 3383 9720 3381 9721
3376 9719 3382 9737 3387 9731 3389 9731
3386 9726 3392 9723
TIME...MOT...LOC 0000Z 205DEG 42KT 3390 9721
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shamburger119
WWUS54 KFWD 180013
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
713 PM CDT Sat May 17 2025
TXC097-180023-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Cooke TX-
713 PM CDT Sat May 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOKE COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.
&&
LAT...LON 3389 9718 3384 9717 3383 9720 3381 9721
3376 9719 3382 9737 3387 9731 3389 9731
3386 9726 3392 9723
TIME...MOT...LOC 0010Z 207DEG 37KT 3402 9714
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:52 PM CDT, 3 hours 34 minutes earlier. Its key messages:
- Widespread strong to severe thunderstorms are expected across much of the forecast area later this afternoon into the early evening hours, with threats primarily for damaging winds and hail.
- Scattered storms will be possible again on Sunday and Monday afternoons. A few storms may be severe (15-30% chance), with greater chances on Monday.
- A cold front on Tuesday will knock temperatures back down to near or slightly below normal for the middle of next work week, with afternoon highs ranging from the mid 70s to the mid 80s.
Area forecast discussion, May 17, 2:52 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 252 PM CDT Sat May 17 2025 ...New Long Term... .KEY MESSAGES... - Widespread strong to severe thunderstorms are expected across much of the forecast area later this afternoon into the early evening hours, with threats primarily for damaging winds and hail. - Scattered storms will be possible again on Sunday and Monday afternoons. A few storms may be severe (15-30% chance), with greater chances on Monday. - A cold front on Tuesday will knock temperatures back down to near or slightly below normal for the middle of next work week, with afternoon highs ranging from the mid 70s to the mid 80s. && .SHORT TERM... /Issued 116 PM CDT Sat May 17 2025/ /This afternoon through Sunday/ Not a lot of changes to the ongoing forecast thinking regarding the evolution of our upcoming round of convection. Mid layer water vapor imagery continues to show a steady eastward progression to the shortwave trough currently located over AZ/NM. A mid level wind maximum ahead of this large scale trough is nosing into west central Texas early this afternoon. As this feature enters North Texas during the later afternoon hours, it will help initiate isolated strong thunderstorms over our western counties, mainly along and west of the US 281 corridor. Mixed layer CAPE exists in great abundance everywhere along and west of I-35. As such, any discrete storms that develop will likely possess very strong updrafts, yielding a potential for large hail during the afternoon hours. As time wears on and the cells propagate eastward, they're likely to grow upscale into clusters and short lines as they approach the I-35 corridor in the 4 pm to 7 pm time period. With the approach of evening, the primary threat will likely transition to strong, damaging winds, though a large hail risk will also persist. Low level shear won't be overly abundant, and thus the tornado risk is low, but certainly not out of the question. The convective system will be fairly progressive, and thus most of the activity should transit the eastern North Texas counties in the 7 pm to 10 pm timeframe. Current convective allowing models suggest the storms won't totally merge into one continuous squall line, at least south of I-20, so it's possible some locations will escape rainfall with this system. Once the storms exit the forecast area late this evening, mild and humid conditions will prevail overnight, with substantial stratus redeveloping prior to daybreak. Moisture and instability (with little to no inhibition) will remain in good supply on Sunday, with at least weak upper level forcing persisting due to the trough to our west. While boundary level focusing mechanisms will be rather nebulous, scattered shower and thunderstorm activity will redevelop after midday, with somewhat higher chances depicted for our western and northern counties. Any storms that do develop Sunday afternoon will benefit from substantial amounts of CAPE, and thus a large hail and isolated damaging wind gust threat will persist. Bradshaw && .LONG TERM... /NEW/ /Monday through next Saturday/ Following a final day of muggy conditions and active convection, the weather over North Central Texas will quickly transition to a dry and more seasonable temperature regime through the remainder of the workweek. The longwave upper trough which will have resided over the Western United States for the past few days will finally exit the Rockies on Monday and enter the Plains States. A warm, humid and very unstable airmass will persist over the region on Monday. Appreciable synoptic scale forcing for ascent will exist in advance of the mean upper trough, facilitating widespread shower and thunderstorm activity over our area through the afternoon hours. The bulk of this activity should shift into the eastern North Texas counties by evening, with all precipitation ending from west to east later Monday night. The storms Monday will once again benefit from substantial CAPE and deep layer shear. As such, a severe weather risk will continue to exist over most of our forecast area, highlighted by a large hail and wind risk. The combination of shear and instability will promote at least a low end tornado threat closer to the Red River as well. A noticeable (and welcome) cold front will sweep through North Texas early Tuesday, delivering northwest winds and drier air to the region. A dry northwesterly upper level flow regime will evolve over the Southern Plains through mid to late week, promoting sunny and seasonably warm days, mostly clear nights, and overnight lows settling comfortably into the 50s and lower 60s. Indeed, next week may feature our final mornings with lows this comfortable until next fall - so be sure to enjoy them! A return to southerly to southwesterly deep level flow will resume by week's end, hastening a return to temperatures more typical of late May or even early June. Bradshaw && .AVIATION... /Issued 116 PM CDT Sat May 17 2025/ /18z TAFs/ Widespread MVFR ceilings have persisted across much of North Central Texas, including the D10 TAF sites through the morning and midday hours today. As afternoon solar insolation and mixing continue, the ceilings should lift into the lower VFR category by 20z, with some scattering also occurring at all DFW TAF sites. Isolated thunderstorms will begin to initiate west of the I-35 corridor in the 19-21z timeframe. A few of these cells may approach D10 by 20-21z, necessitating a mention of VCTS by 21z. The cells should gradually coagulate into clusters and short lines after 22z, as they move into the I-35 corridor. Included TEMPO +TSRA conditions at all D10 sites from 22z to 01z as this organized convective system moves through the Metroplex. The potential for very strong wind gusts as well as large hail does exist with these storms as they transit the area. The aforementioned convective trends will hold true for Waco as well, but delayed by approximately 02-03 hours. Once the storms depart the I-35 corridor and move east of the area after 01-02z, scattered to broken VFR cloud conditions will prevail for most of the remainder of the overnight hours. Another round of MVFR stratus will spread northward into the Waco and D10 TAF sites after 08-10z, and these conditions will prevail through approximately 16z before slowly mixing out. Southerly flow at speeds averaging 10-15 knots will prevail areawide from 03z to 16z tonight/Sunday morning, increasing just a tad to sustained speeds of 15-18 knots and gusts to 23 knots from 16z onward Sunday. Bradshaw && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across North and Central Texas this afternoon and evening. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 72 88 72 86 70 / 40 40 20 60 40 Waco 72 91 72 90 70 / 40 20 5 30 30 Paris 67 84 69 83 68 / 50 30 20 60 50 Denton 68 87 70 86 65 / 20 40 20 60 40 McKinney 69 86 71 83 68 / 30 40 20 60 40 Dallas 72 88 72 85 70 / 40 30 20 60 40 Terrell 70 88 72 86 70 / 50 30 10 50 40 Corsicana 73 91 74 90 73 / 40 20 5 30 30 Temple 72 93 73 93 70 / 40 10 5 20 30 Mineral Wells 69 91 70 90 64 / 10 30 20 50 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, May 17, 5:43 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
543 PM CDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Tstm Wnd Gst 9 SW Runaway Bay 33.09N 98.00W
05/17/2025 E70 MPH Jack TX Broadcast Media
70 mph estimated winds in Joplin.
&&Local storm report, May 17, 5:46 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
546 PM CDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM Hail 4 NW Whitney 31.98N 97.37W
05/17/2025 E1.00 Inch Hill TX Amateur Radio
Quarter size hail at Juniper Cove Marina on
Lake Whitney.
&&Local storm report, May 17, 5:51 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
551 PM CDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM Tstm Wnd Dmg Whitney 31.95N 97.32W
05/17/2025 Hill TX Emergency Mngr
Roof and awning damage on Jefferson St. in
Whitney.
&&Local storm report, May 17, 6:02 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
602 PM CDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Hail 1 SW Runaway Bay 33.16N 97.88W
05/17/2025 M2.75 Inch Wise TX Broadcast Media
Baseball size hail just south of Runaway
Bay.
&&Local storm report, May 17, 6:04 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
604 PM CDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM Hail 1 E Runaway Bay 33.18N 97.85W
05/17/2025 E1.50 Inch Wise TX Public
Report from mPING.
&&Local storm report, May 17, 6:05 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
605 PM CDT Sat May 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Hail 1 SW Runaway Bay 33.17N 97.87W
05/17/2025 E1.00 Inch Wise TX Public
Report from mPING.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 63 min |
| May 16, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 65 min |
| May 16, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 54 min |
| May 16, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 16, 8:29 PM CDT | Tornado Warning | FWD | Navarro | 31 min |
| May 16, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 42 min |
| May 16, 9:15 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Navarro | 49 min |
| May 16, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 66 min |
| May 16, 9:43 PM CDT | Special Weather Statement | FWD | Ellis | 47 min |
| May 16, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 33 min |
| May 16, 10:45 PM CDT | Special Weather Statement | FWD | Rains | 30 min |
| May 17, 2:25 PM CDT | Special Weather Statement | FWD | Mills | 35 min |
| May 17, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 63 min |
| May 17, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 55 min |
| May 17, 3:40 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 65 min |
| May 17, 3:54 PM CDT | Flash Flood Warning | FWD | Hamilton, Mills | 3 hr |
| May 17, 4:18 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 42 min |
| May 17, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 51 min |
| May 17, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto, Parker | 42 min |
| May 17, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hill, Hood, Johnson, Somervell | 60 min |
| May 17, 5:11 PM CDT | Special Weather Statement | FWD | McLennan | 49 min |
| May 17, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 44 min |
| May 17, 5:41 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson, Limestone, McLennan, Navarro | 64 min |
| May 17, 6:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague, Wise | 24 min |
| May 17, 6:08 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 50 min |
| May 17, 6:45 PM CDT | Special Weather Statement | FWD | Navarro | 45 min |
| May 17, 6:52 PM CDT | Special Weather Statement | FWD | Mills | 38 min |
| May 17, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.